Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Adding a lot of Cohen reals by adding a few. I


Authors: Moti Gitik and Mohammad Golshani
Journal: Trans. Amer. Math. Soc. 367 (2015), 209-229
MSC (2010): Primary 03E35
DOI: https://doi.org/10.1090/S0002-9947-2014-06009-1
Published electronically: July 16, 2014
MathSciNet review: 3271258
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we produce models $ V_1\subseteq V_2$ of set theory such that adding $ \kappa $-many Cohen reals to $ V_2$ adds $ \l$-many Cohen reals to $ V_1$, for some $ \l>\kappa $. We deal mainly with the case when $ V_1$ and $ V_2$ have the same cardinals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 03E35

Retrieve articles in all journals with MSC (2010): 03E35


Additional Information

Moti Gitik
Affiliation: School of Mathematical Sciences, Tel Aviv University, Tel Aviv, Israel
Email: gitik@post.tau.ac.il

Mohammad Golshani
Affiliation: Kurt Gödel Research Center for Mathematical Logic (KGRC), Vienna, Austria
Email: golshani.m@gmail.com

DOI: https://doi.org/10.1090/S0002-9947-2014-06009-1
Received by editor(s): August 19, 2011
Received by editor(s) in revised form: November 9, 2012
Published electronically: July 16, 2014
Additional Notes: The second author would like to thank the Austrian Science Fund (FWF) for its support through research project P 223316-N13.
Article copyright: © Copyright 2014 American Mathematical Society